# SDR SWIA201023918

- Difficulty date: March 20, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 31,182 hours, 45,432 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM LOCKED AT 2 UNITS UNTIL FLAPS RAISED.  (FLT 6247)  INSPECTED RUDDER TRIM ACTUATOR, OPERATIONAL CHECKS NORMAL.
